MathSciNet Relay Station
MathSciNet bibliographic data
MR388515 60G15
Cuzick, Jack Conditions for finite moments of the number of zero crossings for Gaussian processes. Ann. Probablility 3 (1975), no. 5, 849–858.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement